Thread: Gas while taking T3
08-28-2003, 03:31 AM #1
Gas while taking T3
Since I have been on a 60 day T3 cycle, I have had the worst gas that one could possibly imagine. It have pin pointed it to when I intake carbs. Not be excessively vulgar, but at times it seems liek a sewer main has broken in the vincinity to my office! They stink so bad I am often reminded of Baja Mexican streets in the summer! Also, the farts are very very hot..anyone else experience anything close to this while taking T3?
I am currently "ramping down". The highest dosage was 125...I have been cycling it with Clen and ECA (2wks ECA/2wks Clen).
08-28-2003, 04:27 AM #2
Have you changed your diet in any way? Specifically, are you eating much more fiber than you did previously? I am asking because I have never heard of this.
08-28-2003, 07:35 AM #3
I haven't noticed anything like that but I only started the T3 about 2 weeks a go aty low doses 25-50 mcg
08-28-2003, 03:18 PM #4
Diet is pretty much the same..jsut added a few more carbs. High proteins...moderate carbs...moderate fats. Nothing out of the ordinary or spicy!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)